Antonio De Rosa
Antonio De Rosa
Assistant Professor of Mathematics, University of Maryland
כתובת אימייל מאומתת בדומיין umd.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Rectifiability of varifolds with locally bounded first variation with respect to anisotropic surface energies
G De Philippis, A De Rosa, F Ghiraldin
Communications on Pure and Applied Mathematics 71 (6), 1123-1148, 2018
312018
A direct approach to Plateau's problem in any codimension
G De Philippis, A De Rosa, F Ghiraldin
Advances in Mathematics 288, 59-80, 2016
262016
A direct approach to the anisotropic Plateau problem
C De Lellis, A De Rosa, F Ghiraldin
Advances in Calculus of Variations 12 (2), 211-223, 2019
172019
Existence results for minimizers of parametric elliptic functionals
G De Philippis, A De Rosa, F Ghiraldin
The Journal of Geometric Analysis 30 (2), 1450-1465, 2020
16*2020
On the lower semicontinuous envelope of functionals defined on polyhedral chains
M Colombo, A De Rosa, A Marchese, S Stuvard
Nonlinear Analysis 163, 201-215, 2017
152017
Minimization of anisotropic energies in classes of rectifiable varifolds
A De Rosa
SIAM Journal on Mathematical Analysis 50 (1), 162-181, 2018
13*2018
Improved stability of optimal traffic paths
M Colombo, A De Rosa, A Marchese
Calculus of Variations and Partial Differential Equations 57 (1), 1-33, 2018
122018
Quantitative stability for anisotropic nearly umbilical hypersurfaces
A De Rosa, S Gioffrè
The Journal of Geometric Analysis 29 (3), 2318-2346, 2019
92019
Equivalence of the ellipticity conditions for geometric variational problems
A De Rosa, S Kolasiński
Communications on Pure and Applied Mathematics 73 (11), 2473-2515, 2020
72020
Stability for the mailing problem
M Colombo, A De Rosa, A Marchese
Journal de Mathématiques Pures et Appliquées 128, 152-182, 2019
62019
On the Well‐Posedness of Branched Transportation
M Colombo, A De Rosa, A Marchese
Communications on Pure and Applied Mathematics 74 (4), 833-864, 2021
52021
A nonlocal approximation of the Gaussian perimeter: Gamma convergence and Isoperimetric properties
A De Rosa, DA La Manna
arXiv preprint arXiv:2011.07544, 2020
42020
The Area Blow Up set for bounded mean curvature submanifolds with respect to elliptic surface energy functionals
G De Philippis, A De Rosa, J Hirsch
arXiv preprint arXiv:1901.03514, 2019
42019
Absence of bubbling phenomena for non convex anisotropic nearly umbilical and quasi Einstein hypersurfaces
A De Rosa, S Gioffrè
arXiv preprint arXiv:1803.09118, 2018
42018
Uniqueness of critical points of the anisotropic isoperimetric problem for finite perimeter sets
A De Rosa, S Kolasiński, M Santilli
Archive for Rational Mechanics and Analysis 238 (3), 1157-1198, 2020
32020
Regularity for graphs with bounded anisotropic mean curvature
A De Rosa, R Tione
arXiv preprint arXiv:2011.09922, 2020
32020
The ratio-cut polytope and K-means clustering
A De Rosa, A Khajavirad
arXiv preprint arXiv:2006.15225, 2020
32020
Efficient Joint Object Matching via Linear Programming
A De Rosa, A Khajavirad
arXiv preprint arXiv:2108.11911, 2021
2021
Proposing an unbiased oxygen reduction reaction onset potential determination by using a Savitzky-Golay differentiation procedure
G de Falco, M Florent, A De Rosa, TJ Bandosz
Journal of Colloid and Interface Science 586, 597-600, 2021
2021
Stability of optimal traffic plans in the irrigation problem
M Colombo, A De Rosa, A Marchese, P Pegon, A Prouff
arXiv preprint arXiv:2003.11793, 2020
2020
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20